# SDR F3LA202505250241

- Difficulty date: May 24, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N307FR
- Make and model: Airbus A320-214
- Aircraft serial: 07472
- Aircraft time: 26,156 hours, 11,625 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665515
- Part serial: M11043
- Condition: Failed
- Location: Zone 200
- Part time: 29,961 hours, 13,936 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS UNDERGOING SCHEDULED MAINTENANCE, NO FLIGHT DELAY. LP517587 ITEM #1 REF HEAVY SERVICE TC HS2010-01 STEP (4) OPERATIONAL TEST OF THE EMERGENCY LIGHTS. TEST FAILED LIGHTS ON L2 DOOR SLIDE INOP (7502MM).  REMOVED AND REPLACED L2 DOOR SLIDE REF AMM 25-62-44-000-007-A. & 25-36-44-400-007-A. OPS TEST OK AT THIS TIME.
